# SDR DALA2023090107137

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 CRACK INDICATION ON FRAME 16 RH SIDE IN OPEN FASTENER HOLE 3 AT DOOR-STOP FITTING 7 POSITION. CORRECTIVE ACTION: REPLACED INTERCOSTAL FITTING PER A320 SRM 51-42-11 AND 51-72-11. (2946592)
